# SDR DALA2024113011276

- Difficulty date: November 29, 2024
- Submitted: November 30, 2024
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stringer
- Condition: Corroded
- Location: Passenger Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 CORROSION LOWER SILL LOCATED AT LEVEL FR68 AND STR 23RH PASSENGER CABIN. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR LOC BETWEEN FR 67 TO FR 68 AT LEVEL STRINGER 23R LOWER SILL AREA PER A319 SRM 53-41-14. (0684475)
